# SDR CALA2025121512129

- Difficulty date: December 11, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N434UA
- Make and model: Airbus A320-232
- Aircraft serial: 592
- Aircraft time: 88,236 hours, 35,311 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: 949
- Condition: Missing
- Location: Under Wing
- Part time: 440 hours, 237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP MISSING ON ARRIVAL COS, FLT 2670. DOCUMENTED PER GMM 02-30-95 ,   INSTALLED REFUEL/DEFUEL COUPLING-CAP LANYARD-ASSEMBLY OR CHAIN AS PER AMM 28-25-41-400-007-A.
